# SDR UIEA2022021500130

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 69B156812
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - M/D STIFFENER SPLICE AT STA 1947 LBL 75.92( REMOVED DAMAGED PARTS IAW SRM 51-40-02-0G-0 , REV 93. INSTALL NEW PARTS IAW SRM 51-40-02-0G-0, REV 93 AND DWG NO 65B38251 SHEET 32 REV -. JOB COMPLETED AND CONDITION CHK NORMAL. )
